# SDR AALA201912069008

- Difficulty date: December 5, 2019
- Submitted: December 6, 2019
- Operation: Air carrier
- Aircraft: N275AY
- Make and model: Airbus A330-323
- Aircraft serial: 370
- Aircraft time: 84,618 hours, 11,964 cycles
- System (JASC): 5240 · Service Doors
- Part: Fitting
- Condition: Disconnected
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: DURING ETOPS PRE-DEPARTURE CHECK FOUND R1 DOOR DIFFICULT TO OPEN. FOUND QUICK RELEASE BAR DETACHED FROM DOOR ASSY. CONNECTED QUICK RELEASE FITTING TO R1 DOOR ASSY IAW AMM 25-62-41.
